# SDR SWI2023F00104

- Difficulty date: May 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 21,160 hours, 11,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE @ FRAME 89 AND RH BEAM CORRODED AS MARKED	     (C-CHECK RO 6/28/2023)    REMOVED AND REPLASED SPLICE AT FR 89 AND RH BEAM REF EMB SRM 51-40-08.  RESTORED SURFACE PROTECTION REF EMB SRM 51-23-06(  PO# 298525
